General Studies · Antipsychotic Side Effects
After a few days of taking an antipsychotic, a patient reports inner restlessness, discomfort in the muscles, inability to sit still, and appears agitated and dysphoric. Which adverse effect is most likely?
- 1Acute dystonia
- 2Akathisia✓
- 3Neuroleptic malignant syndrome
- 4Tardive dyskinesia
Correct answer
Akathisia
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for General Studies?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Antipsychotic Side Effects?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in General Studies · Antipsychotic Side Effects